About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 246579, 13 pages
http://dx.doi.org/10.1155/2012/246579
Research Article

Adaptive State-Feedback Stabilization for High-Order Stochastic Nonlinear Systems Driven by Noise of Unknown Covariance

1School of Electrical Engineering and Automation, Xuzhou Normal University, Xuzhou 221116, China
2Institute of Automation, Qufu Normal University, Qufu 273165, China

Received 20 July 2011; Accepted 10 September 2011

Academic Editor: Weihai Zhang

Copyright © 2012 Cong-Ran Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper further considers more general high-order stochastic nonlinear system driven by noise of unknown covariance and its adaptive state-feedback stabilization problem. A smooth state-feedback controller is designed to guarantee that the origin of the closed-loop system is globally stable in probability.